MathSciNet Relay Station
MathSciNet bibliographic data
MR758188 (86g:65162) 65M05 (35L65)
Tadmor, Eitan The large-time behavior of the scalar, genuinely nonlinear Lax-Friedrichs scheme. Math. Comp. 43 (1984), no. 168, 353–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement